# SDR FDEA202204251306

- Difficulty date: April 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN BETWEEN STA 1200-1240 FOUND  2 PLACES WONGATED HOLES ON SEAT TRACK RBL   24.75 DAMAGED SEAT TRACK REMOVED AND NEW SEAT TRACK INSTALLED PER SRM 53-00-52-2R,   REPAIR 3 AND SRM 51-40-02      MAJOR REPAIR
